Optimal shape design in biomimetics based on homogenization and adaptivity

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Ronald H. W. HoppeGND, Svetozara I. Petrova
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/49846
ISSN:0378-4754OPAC
Parent Title (English):Mathematics and Computers in Simulation
Publisher:Elsevier BV
Type:Article
Language:English
Year of first Publication:2004
Release Date:2019/03/08
Tag:Theoretical Computer Science; Modelling and Simulation; General Computer Science; Applied Mathematics; Numerical Analysis
Volume:65
Issue:3
First Page:257
Last Page:272
DOI:https://doi.org/10.1016/j.matcom.2004.01.002
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Numerische Mathematik